# SDR AU000607

- Difficulty date: July 6, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Amtr JODELD11
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Failed
- Location: Wing
- Component: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PORT WING SPAR FAILED IN COMPRESSION AT DIHEDRAL ''CRANK''.  REAR UPPER SPAR BOOM FAILED IN BOX SPAR AT TWO POINTS:  VERTICAL PLY FACE OF BOX SPAR FAILED AT OUTER FAILURE, AND UPPER PLY FACE FAILED AT NEXT INBOARD RIB.
